# SDR MWEA0302001

- Difficulty date: May 5, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Aircraft: N807ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48033
- Aircraft time: 38,683 hours, 42,022 cycles
- System (JASC): 5755 · Spoilers
- Part: Bushing
- Part number: 3936845501
- Condition: Corroded
- Location: Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT GROUND SPOILER CRANK ASSEMBLY ATTACH BOLT HOLE HAS PITTING CORROSION IN IT.    FABRICATED AND INSTALLED TWO EACH BUSHINGS IN CRANK.
